# SDR CALA2025092909353

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 84,781 hours, 30,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

15ABC LOWER RED EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED LIGHT AT 15ABC OPS CK GOOD
